Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 165, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 31, 2013, 12:28 PM CDT for Reynolds County, Missouri. It took effect at May 31, 2013, 5:21 PM CDT. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2013, 12:28 PM CDT (17:28 UTC)
- In effect from
- May 31, 2013, 5:21 PM CDT
- Expired
- Jun 3, 2013, 10:36 AM CDT
- In force
- 65 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 11.23 ft at Jun 1, 2013, 6:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
829
WGUS43 KLSX 311728
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 PM CDT FRI MAY 31 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
BLACK RIVER NEAR
ANNAPOLIS
.THIS FLOOD WARNING IS A RESULT OF 2-3 INCHES TOWARDS THE HEADWATERS
OF THE BASIN OVER THE PAST 24 HOURS AND 1.00-1.50 INCHES FORECAST THROUGH
SATURDAY MORNING. ADDITIONAL RAINFALL...POSSIBLY HEAVY...DURING
THE DAY ON SATURDAY COULD PUSH FUTURE CREST HIGHER THAN CURRENTLY FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-011728-
/O.NEW.KLSX.FL.W.0165.130601T0600Z-130603T1536Z/
/ANNM7.1.ER.130601T0600Z.130602T0600Z.130602T1536Z.NO/
1228 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER NEAR ANNAPOLIS
* FROM LATE TONIGHT TO SUNDAY NIGHT.
* AT 11:15 AM FRIDAY THE STAGE WAS 4.7 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
AND CONTINUE RISING TO NEAR 8.7 FEET LATE SATURDAY NIGHT. ADDITIONAL
RISES ARE POSSIBLE.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
HEIGHT.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK
RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.
THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND
LESTERVILLE.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/01 06/02 06/03 06/04 06/05
BLACK RIVER
ANNAPOLIS 8.0 4.69 8.1 8.3 6.7 5.6 4.96 follow-up statements
787
WGUS83 KLSX 312224
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT FRI MAY 31 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER
NEAR ANNAPOLIS...AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2-3 INCHES TOWARDS THE HEADWATERS
OF THE BASIN OVER THE PAST 24 HOURS AND 1.00-1.50 INCHES FORECAST
THROUGH SATURDAY MORNING. ADDITIONAL RAINFALL...POSSIBLY
HEAVY...DURING THE DAY ON SATURDAY COULD PUSH FUTURE CREST HIGHER
THAN CURRENTLY FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-012224-
/O.EXT.KLSX.FL.W.0165.130531T2221Z-130603T2141Z/
/ANNM7.1.ER.130531T1953Z.130602T0000Z.130602T2141Z.NO/
524 PM CDT FRI MAY 31 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* FROM THIS AFTERNOON TO MONDAY AFTERNOON.
* AT 4:15 PM FRIDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY
SATURDAY EVENING. ADDITIONAL RISES ARE POSSIBLE.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/01 06/02 06/03 06/04 06/05
BLACK RIVER
ANNAPOLIS 8.0 9.04 9.3 9.8 6.4 5.5 5.0054
WGUS83 KLSX 010532
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 AM CDT SAT JUN 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN AND AN
ADDITIONAL 1.50 INCHES OF RAIN IS EXPECTED THROUGH TOMORROW
AFTERNOON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-020532-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-130603T1424Z/
/ANNM7.1.ER.130531T1953Z.130602T0000Z.130602T1424Z.NO/
1232 AM CDT SAT JUN 1 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SUNDAY.
* AT 11:15 PM FRIDAY THE STAGE WAS 8.3 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* CRESTED AT 10.12 FEET FRIDAY EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE OVERNIGHT THEN
BEGIN RISING AGAIN.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/02 06/03 06/04 06/05 06/06
BLACK RIVER
ANNAPOLIS 8.0 8.27 7.4 8.4 6.0 5.2 4.9586
WGUS83 KLSX 011614
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CDT SAT JUN 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER NEAR
ANNAPOLIS
.THIS FLOOD WARNING IS A RESULT OF THREE TO FIVE INCHES OF RAIN ACROSS
THE PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-021614-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-130603T2136Z/
/ANNM7.1.ER.130531T1953Z.130602T0000Z.130602T2136Z.NO/
1114 AM CDT SAT JUN 1 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL MONDAY MORNING.
* AT 10:15 AM SATURDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 11.0 FEET EARLY THIS
EVENING. ADDITIONAL RISES ARE POSSIBLE.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
HEIGHT.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/02 06/03 06/04 06/05 06/06
BLACK RIVER
ANNAPOLIS 8.0 8.20 9.1 7.0 6.1 5.4 4.9863
WGUS83 KLSX 020212
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT SAT JUN 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER
NEAR ANNAPOLIS
.THIS FLOOD WARNING IS A RESULT OF THREE TO FIVE INCHES OF RAIN ACROSS
THE BASIN DURING THE PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-030212-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-130603T2300Z/
/ANNM7.1.ER.130531T1953Z.130601T2330Z.130602T2300Z.NO/
912 PM CDT SAT JUN 1 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL MONDAY EVENING.
* AT 8:15 PM SATURDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY EVENING.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/02 06/03 06/04 06/05 06/06
BLACK RIVER
ANNAPOLIS 8.0 11.07 9.3 7.2 6.1 5.3 4.8632
WGUS83 KLSX 021520
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 AM CDT SUN JUN 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
BLACK RIVER NEAR
ANNAPOLIS
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL SINCE THURSDAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-031520-
/O.EXT.KLSX.FL.W.0165.000000T0000Z-130603T2100Z/
/ANNM7.1.ER.130531T1953Z.130601T2330Z.130602T2100Z.NO/
1020 AM CDT SUN JUN 2 2013
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THIS EVENING.
* AT 9:15 AM SUNDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE THIS
AFTERNOON.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/03 06/04 06/05 06/06 06/07
BLACK RIVER
ANNAPOLIS 8.0 8.39 7.1 6.1 5.3 4.8 4.5567
WGUS83 KLSX 021912
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT SUN JUN 2 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER NEAR
ANNAPOLIS
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC179-021942-
/O.CAN.KLSX.FL.W.0165.000000T0000Z-130603T2100Z/
/ANNM7.1.ER.130531T1953Z.130601T2330Z.130602T1656Z.NO/
212 PM CDT SUN JUN 2 2013
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* AT 1:15 PM SUNDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 11:56 AM SUNDAY.
* FORECAST...THE RIVER IS FORECAST TO FALL TO NEAR 5 FEET BY
WEDNESDAY EVENING.
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/03 06/04 06/05 06/06 06/07
BLACK RIVER
ANNAPOLIS 8.0 7.81 6.8 6.0 5.3 4.8 4.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 11:36 AM CDT, 52 minutes earlier.
Area forecast discussion, May 31, 11:36 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT FRI MAY 31 2013
.UPDATE...
ISSUED AT 1128 AM CDT FRI MAY 31 2013
WEAKENING MCS IS PLAYING HAVOC WITH TEMPERATURE TRENDS THIS
MORNING...AND AM NOT SURE EXACTLY WHERE IT'S GOING TO FINALLY
STOP. HAVE MADE SOME TWEAKS TO HIGHS...BUT I'M SURE I'LL BE WRONG
SOMEWHERE. ONCE THE RAIN STOPS I DO EXPECT SOME RECOVERY DUE TO THE
SOUTHERLY FLOW WHICH IS LOCKED IN OVER THE AREA.
CURRENT THINKING FOR CONVECTIVE TRENDS IS THAT THE ONGOING MCS
WILL WEAKEN...AND MOSTLY DISSIPATE. WILL LOOK FOR REDEVELOPMENT
DURING THE LATE AFTERNOON/EARLY EVENING BACK OVER CENTRAL
MISSOURI. INITIAL STORM MODE SHOULD BE DISCRETE...AND SHEAR LOOKS
STRONG ENOUGH FOR ROTATING UPDRAFTS TO FORM. AFTER A FEW HOURS IT
LOOKS LIKE DISCRETE CELLS SHOULD MERGE INTO A LINE AND AND THEN
BEGIN MOVING SOUTHEAST LATER THIS EVENING.
CARNEY
&&
.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 310 AM CDT FRI MAY 31 2013
VERY ACTIVE WEATHER PATTERN WILL REMAIN LOCKED ACROSS THE REGION
TODAY...AS SHORTWAVES ROTATING AROUND UPPER LOW OVER THE DAKOTAS
INTERACTS WITH THE VERY MOIST AND UNSTABLE AIRMASS OVER THE MID
MISSISSIPPI VALLEY. AS ONE MCS PUSHES OUT OF OUR SE COUNTIES EARLY
THIS MORNING...THE NEXT MCS APPEARS TO BE FORMING OVER EAX'S CWA
IN ADVANCE OF THE NEXT SHORTWAVE ROTATING INTO THE REGION. THERE
IS FAIRLY GOOD AGREEMENT IN THE EXPLICIT MODELS THAT THIS COMPLEX
WILL EXHIBIT UPSCALE GROWTH AND SPREAD EAST-NORTHEAST DURING THE
MORNING...WORKING ACROSS THE NORTHERN HALF OF THE CWA. OUTFLOW
BOUNDARIES FROM THIS COMPLEX...COMBINED WITH ADDITIONAL SHORTWAVE
ENERGY ROTATING ACROSS THE REGION...WILL ALLOW FOR ADDITIONAL
STORM DEVELOPMENT DURING THE AFTERNOON.
UNCERTAIN HOW THIS MORNINGS CONVECTION WILL IMPACT INTENSITY OF
STORMS LATER TODAY...AS IT'S CERTAINLY POSSIBLE THAT CONVECTIVE
CLOUD DEBRIS MAY CUT INTO AMS DESTABILIZATION. HOWEVER...GIVEN THE
FAVORABLE DEEP LAYER SHEAR EVEN MODEST DESTABILIZATION SHOULD GIVE
US THE POTENTIAL FOR ANOTHER ROUND OR TWO OF SEVERE WEATHER.
BELIEVE THAT TODAYS SEVERE WEATHER THREAT WILL BE SIMILAR TO
YESTERDAY...WITH LINEAR STORM MODE FAVORED OVER DISCRETE CELLS DUE
TO SHORTWAVE ENERGY BEING LARGELY PARALLEL TO THE EXPECTED LOW
LEVEL FORCING.
IT CERTAINLY APPEARS THAT HEAVY RAIN AND FLASH FLOODING WILL
CONTINUE TO BE A MAJOR THREAT. WITH THE VERY SLOW MOVEMENT OF THE
UPPER LOW THE STORMS IN EACH OF THESE COMPLEXES WILL BE TRAINING
FROM SW TO NE...MAXIMIZING RAINFALL IN AN AMS THAT HAS PWATS THAT
ARE FORECAST IN THE 1.5-2 INCH RANGE AND WHERE GROUND IS ALREADY
WATERLOGGED FROM THE HEAVY RAINS OF THE LAST WEEK OR SO. FLASH
FLOOD WATCH STILL LOOKS QUITE GOOD.
TRUETT
.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 310 AM CDT FRI MAY 31 2013
(TONIGHT-SATURDAY)
THIS AFTERNOONS ACTIVE CONVECTION SHOULD CONTINUE TONIGHT...AND
BELIEVE THAT ONE OR TWO ADDITIONAL THUNDERSTORM COMPLEXES MAY
SWEEP ACROSS THE CWA DURING THIS TIME. AFOREMENTIONED SEVERE
WEATHER THREAT WILL PERSIST AS WILL THE THREAT OF HEAVY RAINS AND
FLASH FLOODING.
IT DOES APPEAR THAT CONVECTION WILL FINALLY BEGIN TO EBB BY
SATURDAY/SATURDAY EVENING FROM NW TO SE AS PRIMARY BELT OF
DYNAMICS FINALLY SHIFTS INTO THE OHIO VALLEY...AND COLD FRONT
SLOWLY DRIES AND STABILIZES THE AIRMASS OVER THE MID MISSISSIPPI
VALLEY. IT'S POSSIBLE THAT THE FLASH FLOOD WATCH WILL NEED TO BE
EXTENDED INTO SATURDAY OVER SE SECTIONS OF THE CWA...BUT THERE ARE
SOME INDICATIONS IN THE 00Z GUIDANCE THAT THE INTENSE CONVECTIVE
COMPLEX WORKING EAST FROM SW MO MAY CAUSE THE EFFECTIVE BOUNDARY
TO SET UP S OF THE AREA BY SATURDAY MORNING...WHICH WOULD SHIFT
THE HEAVIEST RAIN OUT OF THE CWA. DUE TO THIS UNCERTAINTY WILL
HOLD OFF EXTENDING THE HEADLINE AT THIS TIME.
(SUNDAY-FRIDAY)
UPPER TROF SWINGING THROUGH THE MID MISSISSIPPI VALLEY SHOULD MEAN
DRY AND SEASONABLY COOL WEATHER FOR SUNDAY AND MONDAY.
HOWEVER...MEDIUM RANGE SOLUTIONS ARE FORECASTING THE DEVELOPMENT
OF YET ANOTHER CUT-OFF LOW OVER THE N PLAINS AS WE HEAD INTO THE
MIDDLE OF NEXT WEEK. PATTERN IS VERY SIMILAR TO WHAT IS CURRENTLY
LOCKED OVER THE CENTRAL CONUS....AND WILL PROBABLY MEAN ANOTHER
FEW DAYS OF UNSETTLED WEATHER IN THE TUESDAY-FRIDAY TIME FRAME.
TRUETT
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 625 AM CDT FRI MAY 31 2013
THE PRIMARY FCST ISSUE FOR THIS SET OF TAFS IS THE TIMING AND
DURATION OF CONVECTION. ATTM WE EXPECT THREE ROUNDS OF SHRA/TSRA
AT THE TAF SITES OVER THE NEXT 24 HOURS. THE FIRST ROUND HAS
ALREADY DEVELOPED OVER CENTRAL AND WRN MO AS AN E-W ORIENTED BAND.
THIS BAND IS EXPECTED TO MOVE ENEWD OVER THE NEXT SEVERAL HOURS.
THE SECOND ROUND OF SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN
THROUGH EARLY THIS EVENING WITH STORMS QUICKLY CONGEALING INTO A
LINE. THERE IS MORE UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE
ARE SOME INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP
OVERNIGHT AND MOVE THROUGH THE AREA. WHETHER OR NOT THIS OCCURS
MAY DEPEND ON CONVECTIVE TRENDS THIS AFTN AND THE PLACEMENT OF ANY
OUTFLOW BDRYS. THE THREAT FOR LOW STRATUS WILL QUICKLY DIMINISH
OVER THE NEXT FEW HOURS AS DIURNAL MIXING INCREASES. STRONGER
WINDS ALOFT WILL MIX DOWN TO THE SFC TODAY AND PRODUCE WIND GUSTS
OF AROUND 25 KTS.
SPECIFICS FOR KSTL...THREE ROUNDS OF CONVECTION ARE EXPECTED AT
KSTL OVER THE NEXT 30 HOURS. THE FIRST ROUND HAS ALREADY DVLPD AS
AN E-W BAND OVER CENTRAL MO. THIS BAND WILL CONTINUE MOVING ENEWD
WITH NEW CELLS DVLPG ON ITS SRN SIDE. IT IS POSSIBLE THAT THESE
STORMS MAY STAY JUST NORTH OF THE TERMINAL HOWEVER ATTM IT LOOKS
MORE LIKELY THAT THE SRN EDGE OF THE BAND WILL MOVE INTO THE NRN
PART OF THE 5-10 MILE VICINITY RANGE. THE SECOND ROUND OF
SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN THROUGH EARLY THIS
EVENING WITH STORMS QUICKLY FORMING A LINE. THERE IS MORE
UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE ARE SOME
INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP OVERNIGHT AND
MOVE THROUGH THE AREA.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 31, 6:31 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 631 AM CDT FRI MAY 31 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 631 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MORE WIDESPREAD THUNDERSTORM ACTIVITY IS FORECAST ACROSS THE REGION TODAY AND TONIGHT...AND SEVERE THUNDERSTORMS ARE POSSIBLE THROUGHOUT THIS PERIOD. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALTHOUGH THERE WILL ALSO BE A CHANCE OF ISOLATED TORNADOES. THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS MAY ONCE AGAIN BE SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY. IN ADDITION TO SEVERE WEATHER... SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. TRUETT
In the hours before
Local storm report, May 31, 9:52 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM FLASH FLOOD 7 W ASHLAND 38.77N 92.39W
05/31/2013 BOONE MO TRAINED SPOTTER
ROUTE MM UNDER FLOWING WATER AT BRIDGE FOR FOX HOLLOW
BRANCH.
&&
GOSSELINLocal storm report, May 31, 10:07 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM HEAVY RAIN OATES 37.57N 91.05W
05/31/2013 M4.45 INCH REYNOLDS MO CO-OP OBSERVER
&&
CARNEYSpecial weather statement, May 31, 10:16 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1016 AM CDT FRI MAY 31 2013 ILZ058-098-099-MOZ036-052-059>063-072-311600- CALHOUN IL-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-GREENE IL-JERSEY IL-LINCOLN MO-PIKE MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO- 1016 AM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GREENE...CALHOUN AND JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND EASTERN WARREN...WESTERN ST. LOUIS...ST. CHARLES...EASTERN LINCOLN...GASCONADE...FRANKLIN AND NORTHERN CRAWFORD COUNTIES IN EAST CENTRAL MISSOURI...AND EASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 1100 AM CDT... AT 1011 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF ELSBERRY TO TRELOAR TO BELLE...AND MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ELSBERRY... OWENSVILLE... WENTZVILLE... WASHINGTON... LAKE ST. LOUIS... ST. PAUL... DARDENNE PRAIRIE... UNION... O'FALLON... COTTLEVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Local storm report, May 31, 10:18 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM HEAVY RAIN 1 NNE BOWLING GREEN 39.35N 91.19W
05/31/2013 M2.70 INCH PIKE MO BROADCAST MEDIA
2.70 INCHES AT KJFM RADIO STATION IN BOWLING GREEN LAST
24 HOURS
&&
CARNEYSpecial weather statement, May 31, 10:54 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1054 AM CDT FRI MAY 31 2013 MOZ059-062-072-311645- CRAWFORD MO-FRANKLIN MO-GASCONADE MO- 1054 AM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL 1145 AM CDT... AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEAUFORT TO ROSEBUD TO 7 MILES SOUTHEAST OF OWENSVILLE TO 9 MILES NORTH OF ROLLA...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... UNION... SULLIVAN... BOURBON... ST. CLAIR... CUBA... BEAUFORT... PARKWAY... LEASBURG... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, May 31, 11:48 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1148 AM CDT FRI MAY 31 2013 MOZ062-065-072-073-311730- CRAWFORD MO-FRANKLIN MO-JEFFERSON MO-WASHINGTON MO- 1148 AM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON...WESTERN JEFFERSON...SOUTHEASTERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL 1230 PM CDT... AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AUGUSTA TO 6 MILES NORTHEAST OF SULLIVAN TO 6 MILES NORTHWEST OF CUBA...AND MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ST. CLAIR... BOURBON... VILLA RIDGE... CUBA... GRAY SUMMIT... STEELVILLE... PACIFIC... ANTHONIES MILL... CEDAR HILL... BYRNES MILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:03 PM CDT | River Flood Warning | LSX | Marion | 57 hr |
| May 30, 9:09 PM CDT | River Flood Warning | LSX | Lincoln | 67 hr |
| May 30, 9:14 PM CDT | River Flood Warning | LSX | Cole | 3 days |
| May 30, 10:29 PM CDT | Areal Flood Warning | LSX | Boone | 12 hr |
| May 30, 10:57 PM CDT | Areal Flood Warning | LSX | Marion | 12 hr |
| May 31, 12:26 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 9 days |
| May 31, 1:35 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 55 min |
| May 31, 1:41 AM CDT | Flash Flood Warning | LSX | Iron, Reynolds, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| May 31, 7:27 AM CDT | Flash Flood Warning | LSX | Boone, Moniteau | 6 hr |
| May 31, 7:51 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 39 min |
| May 31, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 51 min |
| May 31, 8:56 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 49 min |
| May 31, 9:32 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Osage, Saint Charles and 1 more | 43 min |
| May 31, 9:36 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| May 31, 9:57 AM CDT | River Flood Warning | LSX | Osage | 60 hr |
| May 31, 1:35 PM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 hr |
| May 31, 4:46 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Moniteau | 44 min |
| May 31, 5:17 PM CDT | Flash Flood Warning | LSX | Boone, Cole, Moniteau | 6 hr |
| May 31, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 48 min |
| May 31, 5:56 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 49 min |
| May 31, 6:05 PM CDT | Tornado Warning | LSX | Callaway, Montgomery, Warren | 25 min |
| May 31, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 51 min |
| May 31, 6:14 PM CDT | Flash Flood Warning | LSX | Callaway | 6 hr |
| May 31, 6:22 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 38 min |
| May 31, 6:26 PM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Warren | 34 min |
| May 31, 6:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 43 min |
| May 31, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 34 min |
| May 31, 6:58 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Moniteau, Osage | 6 hr |
| May 31, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery, Osage | 32 min |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.